# SDR DALA2019020700837

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 78,791 hours, 34,593 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ADJACENT BRACKET FOUND ON N/R 97. REMOVED AND REPLACED BRACKET IAW DWG D54510054.
